# SDR FDEA201503120884

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048001700
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 241 KF INBD SIDE HAS DENT, PANEL RACK.  FLOOR PANEL 241 KF FABRICATED ON T15 1126237 IAW DWG SRZ-25-005.  REPAIR CLASSIFIED AS CAT A MAJOR.
